Interval two-sided (max, min)-linear equations

被引:0
|
作者
Plavka, Jan [1 ]
机构
[1] Tech Univ, Dept Math & Theoret Informat, Nemcovej 32, Kosice 04200, Slovakia
关键词
interval solution; solvability; max-min matrix; ROBUSTNESS; MATRICES; EIGENPROBLEM; ALGORITHM; EIGENVECTORS; SOLVABILITY; TOLERANCE;
D O I
暂无
中图分类号
F [经济];
学科分类号
02 ;
摘要
Practical problems related to scheduling optimization, modeling of fuzzy discrete dynamic systems and fuzzy analysis in which the objective function depends on the operations maximum and minimum, can be formulated and solved in max-min algebra. Systems of discrete events are obviously described by max-min linear equations. In particular, if the system is in a synchronization process, then its state is characterized by a solution of the corresponding two sided linear system. In reality, the entries of matrices and vectors are considered as intervals. The paper deals with the solvability of interval systems of two-sided (max,min)-linear equations depending on the used forall and exists quantifiers and provide the equivalent conditions for a solvability. The results are illustrated by numerical examples.
引用
收藏
页码:393 / 398
页数:6
相关论文
共 50 条
  • [31] Tolerance Solvability of Interval Max-min Matrix Equations
    Myskova, Helena
    [J]. 37TH INTERNATIONAL CONFERENCE ON MATHEMATICAL METHODS IN ECONOMICS 2019, 2019, : 127 - 132
  • [32] Interval Max-min Matrix Equations with Bounded Solution
    Myskova, Helena
    [J]. MATHEMATICAL METHODS IN ECONOMICS (MME 2017), 2017, : 499 - 504
  • [33] Two-sided equivalence on the special linear group
    Chang, SC
    Lee, C
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1996, 246 : 191 - 202
  • [34] Two-sided estimates and positivity conditions for solutions of linear operator equations in a Banach lattice
    Gil, Michael
    [J]. MATHEMATISCHE NACHRICHTEN, 2016, 289 (8-9) : 974 - 981
  • [35] The Power of Two-Sided Recruitment in Two-Sided Markets
    Cai, Yang
    Liaw, Christopher
    Mehta, Aranyak
    Zhao, Mingfei
    [J]. PROCEEDINGS OF THE 56TH ANNUAL ACM SYMPOSIUM ON THEORY OF COMPUTING, STOC 2024, 2024, : 201 - 212
  • [36] Two-sided fuzzy relation inequalities with addition-min composition
    Yang, Xiaopeng
    Wang, Zhining
    [J]. ALEXANDRIA ENGINEERING JOURNAL, 2023, 64 : 483 - 491
  • [37] Two-sided Bounds for Renewal Equations and Ruin Quantities
    Chadjiconsatntinidis, Stathis
    [J]. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 2024, 26 (02)
  • [38] The level set method for the two-sided max-plus eigenproblem
    Gaubert, Stephane
    Sergeev, Sergei
    [J]. DISCRETE EVENT DYNAMIC SYSTEMS-THEORY AND APPLICATIONS, 2013, 23 (02): : 105 - 134
  • [39] The level set method for the two-sided max-plus eigenproblem
    Stéphane Gaubert
    Sergeĭ Sergeev
    [J]. Discrete Event Dynamic Systems, 2013, 23 : 105 - 134
  • [40] Exponential behaviour of the Butkovic-Zimmermann algorithm for solving two-sided linear systems in max-algebra
    Bezem, Marc
    Nieuwenhuis, Robert
    Rodriguez-Carbonell, Enric
    [J]. DISCRETE APPLIED MATHEMATICS, 2008, 156 (18) : 3506 - 3509